MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT361414
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2020, the patient underwent endovascular treatment for an abdominal aortic aneurysm using a non-gore stent graft (afx® endovascular aaa system).The patient tolerated the procedure well.On (b)(6) 2026, a reintervention was performed using the gore® excluder® conformable aaa endoprosthesis due to a suspected type iii endoleak in the previously implanted non-gore stent graft.To prevent interference with the internal framework of the pre-existing stent graft, balloon expansion was performed, after which a 16fr sheath was inserted and advanced smoothly without resistance.The trunk ipsilateral leg was then deployed just below the renal arteries; however, the contralateral gate appeared to be insufficiently opened.Although cannulation was attempted, the guidewire could not be advanced beyond approximately halfway through the gate.The ipsilateral leg was deployed first, and following balloon dilation, cannulation via an over-the-top approach from the ipsilateral limb was attempted; however, the wire could not be advanced through the gate.A pigtail catheter was inserted through the ipsilateral limb, and angiography demonstrated no contrast flow from the contralateral gate, confirming compression and occlusion of the gate.The cause was considered to be inadvertent wire entry into the internal framework of the previously implanted stent graft.Cannulation of the contralateral gate was deemed impossible; therefore, an additional stent graft was deployed in the ipsilateral limb to cover the gate, and the procedure was converted to an aorto-uni-iliac (aui).A femoral¿femoral arterial bypass was then created, resulting in restoration of distal perfusion to the right lower extremity.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24993923
Report Number3007284313-2026-04733
Device Sequence Number8741780
Product Code MIH
UDI-Device Identifier00733132651078
UDI-Public(01)00733132651078(17)281007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT361414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale